# SDR CALA2018102902210

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC NR A3NB-53-3-6299 DOT NO. A3-009 CORROSION ON R2 DOOR SILL REMOVED R2 DOOR SILL IAW SRM 51-42-11-001. ORIGINAL THICKNESS .098. MATERAIL LOSS .036 MAX ALLOWED .024 OUT OF LIMITS IAW SRM 53-41-14-283-002. LOCATED DRILLED AND INSTALLED NEW SILL IAW SRM AND 51-42-11-001.
